AF Amp Clomid Question

3 Replies
Krissy68 - July 10

I started AF on July 5 well today is cd 6 and when I went to the bathroom and wipe it is light red/brownish but it is real slimy what does that mean. I am currently taking baby aprin, prenat vit and clomid. Also I am starting to get some discomfort in both of my ovaries what does this mean. Thanks for the help! Krissy68

 

clindholm - July 11

Hi Krissy, I have no clue, but some people have more painful ovulation cramps while on Clomid. Just wanted to say "Hi" Colleen

 

Krissy68 - July 11

Collen - Hi and how are you doing? I just think I was having this discharge because I was ending AF I am okay I'm cd 7 and just took my last clomid and I am so happy. Starting tomorrow cd 8-12 I will be taking estrodoil 3 pills 2 times a day and also on cd 10 I will start to use the opk test strip and start bding. I am following the treatment plan my dr gave me last month. I will keep you posted. Krissy68

 

Krissy68 - July 14

clindholm - Just checking in I am on the estrodoil and I will be so glad when I am done I hate taking them little blue pills. I started using my opk test strip on cd 7 it was neg but on cd 8&9 i got a faint test line but today it was neg again I started testing 2 times a day once in the morning and once in the evening. Last cycle I ovulated on cd 13 I will keep you posted. How are you doing? Krissy68

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion